Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some characterizations of systems of linear differential equations having regular singular solutions


Author: Donald A. Lutz
Journal: Trans. Amer. Math. Soc. 126 (1967), 427-441
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9947-1967-0206370-7
MathSciNet review: 0206370
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Philip Hartman, Ordinary differential equations, Wiley, New York, 1964; Chapter IV. MR 0171038 (30:1270)
  • [2] Donald A. Lutz, On systems of linear differential equations having regular singular solutions, Journal of Differential Equations (to appear). MR 0243147 (39:4471)
  • [3] J. Horn, Zur Theorie der Systeme linearer Differentialgleichungen mit einer unabhängigen Verändlichen. II, Math. Ann. 40 (1892), 527-550. MR 1510732
  • [4] C. C. MacDuffee, The theory of matrices, Chelsea, New York, 1933.
  • [5] J. Moser, The order of a singularity in Fuchs' theory, Math. Z. 72 (1960), 379-398. MR 0117375 (22:8155)
  • [6] H. L. Turrittin, Convergent solutions of ordinary homogeneous differential equations in the neighborhood of an irregular singular point, Acta Math. 93 (1955), 27-66. MR 0068689 (16:925a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0206370-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society